# SDR C2XA02TY031

- Difficulty date: February 18, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- Engine: Allsn AE3007A
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 23061859
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION CORROSION WAS FOUND BETWEEN THE OUTER BYPASS AND THE FAN CASE ON NR 2 ENGINE.  MAINTENANCE CLEANED THE AFFECTED AREA, APPLIED A CHEMICAL COATING AND APPLIED CORROSION RESISTANT PAINT IAW EC7000-01001.  WORK WAS ACCOMPLISH AND WILL BE RELEASED UPON COMPLETION OF THE INSPECTION.
